MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0134
Medical Device Problem Codes Device-Device Incompatibility (2919); Difficult to Advance (2920); Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that versacross access solution selected for ablation procedure.Rf wire got kinked during navigation into superior vena cava (svc).It was forced the rf wire back into dilator, but the wire caught the coating in the inner lumen of the dilator.The kink was observed after the wire removed from the body which stop further advancement of the dilator.There was no visible damage in the versacross rf wire but after removal the wire appeared kinked and insulation was stripped at the distal end.Hence, the device was replaced and the procedure was completed successfully.No patient complication was reported.The device is not expected to return for analysis (disposed).

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22832524
Report Number2124215-2025-57388
Device Sequence Number9431221
Product Code DXF
UDI-Device Identifier00685447019893
UDI-Public(01)00685447019893(17)280206(10)36210985
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0134
Device Catalogue NumberVXSK0134
Device Lot Number0036210985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/18/2025
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown